# SDR CALA2024032900906

- Difficulty date: March 26, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 46,973 hours, 24,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E5347641020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIO ALTIMETER ANTENNA HAD BROKEN NUT PLATE, WHILE REPLACING FOUND CORROSION UNDER ANTENNA.  CORROSION WAS BLENDED AND DOUBLER INSTALLED PER ECRA 5341-01446. & PART 1.2 REQ''S DIP FOR FUSELAGE SKIN AT FR60-61 BETWEEN STR43R ART 2 OF LATEST REVISION ECRA5341-01466 ON/BEFORE ACFT REAC 52,3 NTERVALS NOT TO EXCEED 3100FC OR 6200FH WHICHEVER COMES 1ST. -44R @ RADIO ALTIMETER. REPAIR IS PERMANENT W/ INSP REQM''TS OF P 10TTL FC OR 102,473TTL FH WHICHEVER COMES FIRST. REPEAT INSP @ I ACCOMP''D INTERIM REPAIR IAW PART 1 OF ECRA5341-01446 &  VTMAE EA3 19-5341-13-A3541 W/O DEVIATION. REPAIR REQS REINSP PER PART 2, OK TO DIP PER ECRA5341-01446 FOR ON OR BEFORE AIRCRAFT REACHES TOMC-APPROVAL FROM SC1ELBYC COMMENT 52,310FC OR 102,473 FH WHICH EVER COMES FIRST REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3,100DC/6,200FH THEREAFTER ESFR ENTERED NON-ROUTINE CLOSED.
